Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hair loss as a side effect of medication

Can hair loss be side effect of taking VB7 Forte? Hi doctor , I started taking VB7 Forte from a week as i am losing lots of hair and hair growth is very very slow ... what could be the reason for slow hair growth and how long i need to wait to see improved results as i started taking VB 7 Forte tablet .
Wed, 9 May 2012
Report Abuse
General & Family Physician 's  Response
Hello,
Welcome to HealthcareMagic
Hair loss can be due to many reasons like multivitamin deficiency,anaemia,thyroid problems,dandruff,alopecia aerata,after fevers like malaria and typhoid,and hormonal.
In males the commonest reason after 20 yrs is due to hormones (testosterone) and it is called male pattern baldness.
VB7 forte is a medicine containing Biotin which is a vitamin which helps stop hair loss.
Since it is a vitamin it is well tolerated and has little or no side effect when used in recommended dosage.
So hopefully your hair loss is due to some other reason (probably hormonal) for which you can consult a Dermatologist and get examined and he shall give you the appropriate treatment.
Take care.
Thanks
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello,
Welcome to HealthcareMagic
Hair loss can be due to many reasons like multivitamin deficiency,anaemia,thyroid problems,dandruff,alopecia aerata,after fevers like malaria and typhoid,and hormonal.
In males the commonest reason after 20 yrs is due to hormones (testosterone) and it is called male pattern baldness.
VB7 forte is a medicine containing Biotin which is a vitamin which helps stop hair loss.
Since it is a vitamin it is well tolerated and has little or no side effect when used in recommended dosage.
So hopefully your hair loss is due to some other reason (probably hormonal) for which you can consult a Dermatologist and get examined and he shall give you the appropriate treatment.
Take care.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 60 years old and have lost quite bit of hair.I would like to save whatever hair i have and if possible strengthen them so that I avoid total...

Recent questions on  Biotin

doctor1 MD

I recently had ACDF, I have had rash on antecutital area in roundish red pattern with dryness, no itching, the rash extends up and down in bumps. I...

doctor1 MD

Can you name an illness that mimics pyruvate carboxylase deficiency in terms of symptoms (minus mental developmental delays)? My 2-year old and...

doctor1 MD

I have been taking levothyroxine for about 2 years now and about a month or so ago I noticed my hair in the
front of my head is thinning. I started...

doctor1 MD

I am 21.I am suffering from hair loss problem since last four years.Now my hair has become thin and each strand of my hair is very dry and it looks...

doctor1 MD

Hey doctor, My gp recently ordered some blood test for me for malabsorption gut issues and pain in my stomach after eating. The tests includes B12,...

doctor1 MD

I am facing hair loss from the centre of my scalp , along with receding hairline

doctor1 MD

What can you tell from fingernails. I have fine ridges running down all my fingernails they until recently were smooth. also recently my right...